Potential Analysis

, Volume 25, Issue 4, pp 307–326 | Cite as

Young Integrals and SPDEs

  • Massimiliano Gubinelli
  • Antoine Lejay
  • Samy Tindel


In this note, we study the non-linear evolution problem
$$dY_t = -A Y_t dt + B(Y_t) dX_t,$$
where \(X\) is a \(\gamma\)-Hölder continuous function of the time parameter, with values in a distribution space, and \(-A\) the generator of an analytical semigroup. Then, we will give some sharp conditions on \(X\) in order to solve the above equation in a function space, first in the linear case (for any value of \(\gamma\) in \((0,1)\)), and then when \(B\) satisfies some Lipschitz type conditions (for \(\gamma>1/2\)). The solution of the evolution problem will be understood in the mild sense, and the integrals involved in that definition will be of Young type.

Mathematics Subject Classifications (2000)

60H15 60H05 


stochastic heat equation fractional Brownian motion path-wise stochastic integration rough path theory 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Adams, R.A.: Sobolev Spaces. Academic Press, New York (1975)zbMATHGoogle Scholar
  2. 2.
    Da Prato, G., Zabczyk, J.: Stochastic Equations in Infinite Dimensions, volume 44 of Encyclopedia of Mathematics and Its Applications. Cambridge University Press, Cambridge (1992)Google Scholar
  3. 3.
    Duncan, T., Maslowski, B., Pasik-Duncan, B.: Fractional Brownian motion and stochastic equations in Hilbert spaces. Stochastic Dynamics 2(2), 225–250 (2002)zbMATHMathSciNetCrossRefGoogle Scholar
  4. 4.
    Engel, K.-J., Nagel, R.: One-parameter Semigroups for Linear Evolution Equations, volume 194 of Graduate Texts in Mathematics. Springer, Berlin Heidelberg New York (2000)Google Scholar
  5. 5.
    Fattorini, H.O.: Infinite-dimensional Optimization and Control Theory, volume 62 of Encyclopedia of Mathematics and its Applications. Cambridge University Press, Cambridge (1999)Google Scholar
  6. 6.
    Grecksch, W., Anh, V.: A parabolic stochastic differential equation with fractional Brownian motion input. Statist. Probab. Lett. 41(4), 337–346 (1999)zbMATHMathSciNetCrossRefGoogle Scholar
  7. 7.
    Gubinelli, M.: Controlling rough paths. J. Func. Anal. 216, 86–140 (2004)zbMATHMathSciNetCrossRefGoogle Scholar
  8. 8.
    Hu, Y., Oksendal, B., Zhang, T.: General fractional multiparameter white noise theory and stochastic partial differential equations. Comm. Partial Differential Equations 29(1–2), 1–23 (2004)zbMATHMathSciNetCrossRefGoogle Scholar
  9. 9.
    Lejay, A.: An introduction to rough paths. In: Séminaire de Probabilités XXXVII, volume 1832 of Lecture Notes in Mathematics, pp. 1–59. Springer, Berlin Heidelberg New York (2003)Google Scholar
  10. 10.
    Ledoux, M., Lyons, T., Qian, Z.: Lévy area of Wiener processes in Banach spaces. Ann. Appl. Probab. 30(2), 546–578 (2002)zbMATHMathSciNetGoogle Scholar
  11. 11.
    Lyons, T., Qian, Z.: System control and rough paths. Oxford University Press, London (2002)zbMATHGoogle Scholar
  12. 12.
    Lyons, T.: Differential equations driven by rough signals. Rev. Mat. Iberoamericana 14(2), 215–310 (1998)zbMATHMathSciNetGoogle Scholar
  13. 13.
    Maslowski, B., Nualart, D.: Evolution equations driven by a fractional Brownian motion. J. Funct. Anal. 202(1), 277–305 (2003)zbMATHMathSciNetCrossRefGoogle Scholar
  14. 14.
    Pazy, A.: Semigroups of Linear Operators and Applications to Partial Differential Equations, volume 44 of Applied Mathematical Sciences. Springer, Berlin Heidelberg New York (1983)Google Scholar
  15. 15.
    Tindel, S., Tudor, C.A., Viens, F.: Stochastic evolution equations with fractional Brownian motion. Probab. Theory Related Fields 127(2), 186–204 (2003)zbMATHMathSciNetCrossRefGoogle Scholar
  16. 16.
    Walsh, J.B.: An introduction to stochastic partial differential equations. In: École d'été de probabilités de Saint-Flour, XIV-1984, volume 1180 of Lecture Notes in Math., pp. 265–439. Springer, Berlin Heidelberg New York (1986)Google Scholar
  17. 17.
    Young, L.C.: An inequality of hölder type, connected with stieljes integration. Acta Math. 67, 251–282 (1936)zbMATHCrossRefGoogle Scholar
  18. 18.
    Zähle, M.: Integration with respect to fractal functions and stochastic calculus. I. Probab. Theory Related Fields 111(3), 333–374 (1998)zbMATHCrossRefGoogle Scholar

Copyright information

© Springer Science + Business Media B.V. 2006

Authors and Affiliations

  • Massimiliano Gubinelli
    • 1
  • Antoine Lejay
    • 2
  • Samy Tindel
    • 3
  1. 1.Dip. di Matematica Applicata “U. Dini”Università di PisaPisaItaly
  2. 2.Project OMEGA, INRIA LorraineIECN, Campus ScientifiqueVandœuvre-lès-Nancy CedexFrance
  3. 3.Institut Elie CartanUniversité Henri Poincaré (Nancy)Vandœuvre-lès-Nancy CedexFrance

Personalised recommendations